# SDR IPXA2019071944641

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 34,689 hours, 19,600 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - ENGINE FAILED IN FLIGHT. ENGINE #1 REPLACED REF LOG PAGE 196334, ITEM 2.
